# SDR UALA2012122407370

- Difficulty date: December 24, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 39,590 hours, 16,923 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTS GREEN HYD QTY RESERVOIR LOW LEVEL.  REMOVED AND REPLACED HYD LINE REF IPC 29-11-06-02L ITEM 260 PAGE 14 NO LEAKS NOTED.  SERVICED GREEN HYD TO FULL.
